# SDR AALA202501276432

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 25,950 hours, 10,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR DAMPER, ACCUMULATOR PRESSURE LOW. 1000 PSI AT 55 DEGREES. SERVICED L1 DOOR, DAMPER, ACCUMULATOR.
